# SDR KBM2005F00163

- Difficulty date: July 10, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 350A33215300
- Condition: Cracked
- Location: Tail Rotor
- Part time: 729 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAMINATED BEARING, UNIT HAS CRACKED AND BULGE AROUND THE RUBBER.  REMOVED AND REPLACED.  (K)
